my sister has OCD, 6 months ago she was put on Adderall, since then she has changed, she is out of controll, she thinks people are after her, everythings been bugged, she is being watched. Could the Adderall contribute to this? What are the side effects of stopping Adderall cold turkey?
9 Sep 2010
I took adderall a year ago for a month for ADHD and yes it can make you act like that. It just depends on the person. I could only sleep maybe an hour or 2 a night and still wake up every 10 mins or so. It was horrible. I stopped cold turkey and it was really bad. I felt like my brain wasn't even my brain anymore. I was so mean to my kids and my husband. I couldn't do anything at all. All I wanted to do was sleep and couldnt even relax enough to sleep. It makes your mine race. You try to do to many things at once and forget what you were suppose to do to begin with. I know this wasn't much help but I just thought I would share my experience with it and let you know how dangerous it can be. hope everything works out!
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Obsessive Compulsive Disorder - hi, I have ocd and Im bipolar too. Im taking flovaxamin(250mg) for 2
... years. but the disorder is not compleatly cuerd. even i took rispridon(1mg) for some months, but it did not worked at all. any suggestion for ...
1 answer • 12 Sep 2012
I have been on it for 2 years now and i think it has given me a late night eating disorder. I seem to binge eat late at night and have no will power. ...
1 answer • 18 Mar 2013
Hi, everyone. So I recently posted that I was prescribed Viibryd for my anxiety/OCD. I am on the 40 mg dosage for about 2 months and still stuggling ...
3 answers • 2 Jun 2014
I've had OCD for MANY years and have tried many different meds. I am a germaphobe to the extreme and have recently been put on Risperdone for my ...
2 answers • 26 Nov 2014